# SDR AALA202106149017

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 24,847 hours, 10,360 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Lt Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED LH AFT LAVATORY DOOR IAW AMM 25-40-14, OPS CHECK GOOD.
